# SDR GLBA20100308F

- Difficulty date: March 4, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N219GL
- Make and model: Beech 1900D
- Aircraft serial: UE237
- Aircraft time: 28,174 hours, 35,096 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Door
- Part number: 129400034605
- Part serial: UE237
- Condition: Corroded
- Location: Airstair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING ROUTINE FOLLOW UP MX, CORROSION WAS FOUND ON THE AIRSTAIR DOOR UNDERNEATH AND JUST BEYOND THE HINGE APPROX 12" BY 5".  MX R & R THE AIRSTAIR DOOR ASSY IAW MM 52-10-03 & 52-10-00 AND RIGGED DOOR IAW 52-10-00.
